# SDR SWAA2022031073933

- Difficulty date: August 1, 2019
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N964WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36965
- Aircraft time: 27,628 hours, 16,781 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Peeling
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 242TF HAS FIBERS PEELING ON FACE SHEET / REPAIRED UPPER FACESHEET MISSING FIBERS ON FLOORBOARD PANEL (242-TF) WITH WET-LAY-UP REPAIR I/A/W- B737-700- SRM 53-00-50-2R-1 (3) A-N (REV 68).
